# SDR AALA20030875

- Difficulty date: May 15, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND CORROSION ON CARGO FLOOR SUPPORT AT STATION 1212, 6 INCHES RBL TO 10 INCHES LBL TOP SIDE AND BOTTOM SIDE.  REPLACED WITH NEW MPN 5936597-509, RIVETS WERE INSTALLED PER SRM 51-30-02.  (M)
